# SDR SIMA200824602

- Difficulty date: August 29, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311893
- Condition: Malfunctioned
- Location: Left
- Part time: 6,650 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4739 CREW REPORTED DURING CRUISE AND DESCENT THE SMELL OF BURNING OIL COMING FROM PACKS.  ACFT REMOVED FROM SERVICE.  R&R LT ENGINE.  IAW EMB WORK CARD NR 71-000-00.  OPS CHECKED GOOD AND LEAK CHECK GOOD.  ACFT RETURNED TO SERVICE.
